Finite rigid sets in curve complexes of nonorientable surfaces

Creative Commons License

Ilbira S., Korkmaz M.

GEOMETRIAE DEDICATA, vol.206, pp.83-103, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 206
  • Publication Date: 2020
  • Doi Number: 10.1007/s10711-019-00478-6
  • Title of Journal : GEOMETRIAE DEDICATA
  • Page Numbers: pp.83-103
  • Keywords: Nonorientable surface, Mapping class group, Curve complex, Finite rigid set, SIMPLICIAL MAPS, AUTOMORPHISMS


A rigid set in a curve complex of a surface is a subcomplex such that every locally injective simplicial map from the set into the curve complex is induced by a homeomorphism of the surface. In this paper, we find finite rigid sets in the curve complexes of connected nonorientable surfaces of genus g with n holes for g + n not equal 4.